# SDR AALA202006249019

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,149 hours, 13,803 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTTITUDE FL 360, HYDRAULIC SYSTEM B FAILED, HYDRAULIC QUANTITY AND PRESSURE INDICATED 0.  AN EMEREGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE B SYSTEM HYDRAULIC PRESSURE MODULE LEAKING FLUID FROM THE INBOARD PLUG AND REPLACED THE O-RING WHICH WAS DAMAGED.  THE HYDRAULIC SYSTEM WAS SERVICED AND A SATISFACTORY LEAK AN OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 29-11-71.
